# SDR CALA2017071402239

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 54,971 hours, 19,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT COVER SIGN FELL OFF. RESECURED CENTER ISLE OVERWING EMERGENCY EXIT SIGN, OPS CKS GOOD ACFT OK TO CONTINUE.
